# SDR CALA2024102500930

- Difficulty date: October 25, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 69,370 hours, 31,056 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: HG2030AE24
- Part serial: 00032952
- Condition: Faulted
- Location: Zone 200
- Part time: 21,196 hours, 10,783 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING 10000FT CA  AIRSPD INDICATOR   VARIED -/+ 20KTS  FO AND STDBY IAS OK ACCMP IR1 SYSTEM TEST REF AMM 34-14-00-740-004-A. IR1 FAILS WITH MESSAGE MMR1-GPSSU1(40RT1-1SN1) ADIRU1(1FP1). SLAVED IN NEW ADIRU 1 AND SWAPPED MMR1 AND MMR2 REF TSM 34-36-00-810-874-A. NO HELP AND ADIRU 1 WILL NOT ALIGN. REF POST FLT REPORT AND SEE TSM 34-13-81-810-823A ADIRUS RETURNED TO ORIGINAL CONFIGURATION. MMRS RETURNED TO ORIGINAL CONFIGURATION. REPLACED #1 AIR DATA INERTIAL REFERENCE UNIT PER AMM REF 34-12-34-000-001-A/400-001-A. PERFORMED GROUND SCANNINING OF THE AFS PER AMM TASK 22-91-710-001-A; PERFORMED OPERATIONAL TEST OF THE LAND CAT 3 CAPABILITY- ILS LAND TEST OK; ACFT REMAINS LAND CAT 3. ALSO REF TSM 34-14-00-810-804-A.PARTS USED: 31-4110-9-0001,QTY :1  31-3411-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1712852  SN OFF 2952  UNIT, AIR DATA OFF 31-3411-9-0002 2952 ON 31-3411-9-0002 0634
